Alert archive / Indiana / River Flood Advisories in 2007

River Flood Advisory 13, NWS Indianapolis, IN

December 12, 2007Knox County, Sullivan County, Indiana; Crawford County, Lawrence County, Illinois

NWS Indianapolis, IN issued this river flood advisory at Dec 12, 2007, 12:23 AM EST for Knox County, Sullivan County, Indiana; Crawford County, Lawrence County, Illinois. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Dec 12, 2007, 12:23 AM EST (05:23 UTC)
Expired
Dec 12, 2007, 10:39 AM EST
In force
10 hr
Issued by
NWS Indianapolis, IN

Counties Crawford County, IL, Lawrence County, IL, Knox County, IN, Sullivan County, IN

The radar

The Evansville,IN radar (KVWX), 70 km from the middle of the area, began a volume at 05:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS83 KIND 120523
FLSIND
FLOOD ADVISORY
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1223 AM EST WED DEC 12 2007

...THE NATIONAL WEATHER SERVICE AT INDIANAPOLIS HAS ISSUED A FLOOD 
ADVISORY FOR PORTIONS OF THE FOLLOWING RIVERS IN CENTRAL AND SOUTHERN
INDIANA...

  WABASH RIVER...


.DUE TO RECENT HEAVY RAINS AND WITH MORE PRECIPITATION ON THE WAY
PORTIONS OF THE WABASH RIVER ARE FORECAST TO GO NEAR FLOOD STAGE. 
AT THIS TIME THE WABASH RIVER IS NOT FORECAST TO GO ABOVE FLOOD
STAGE HOWEVER INDIVIDUALS NEAR THE WABASH RIVER SHOULD BE AWARE OF
RISING WATER.

SAFETY MESSAGE...MOTORISTS SHOULD NEVER DRIVE INTO FLOOD WATER. TURN 
AROUND AND GO ANOTHER WAY. KEEP CHILDREN AWAY FROM FLOODED AREAS.  
RECREATIONAL AND AGRICULTURAL INTERESTS SHOULD REMAIN ALERT TO 
CHANGING RIVER CONDITIONS.

FOR DETAILED FLOOD INFORMATION GO TO WEATHER.GOV/IND ON THE WEB.  
FROM THE BLUE MENU BAR ON THE LEFT SIDE OF THE PAGE...CLICK ON RIVERS
AND LAKES.

INC045-121-157-165-171-121723-
/O.NEW.KIND.FL.Y.0009.071212T0523Z-000000T0000Z/
/LAFI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1223 AM EST WED DEC 12 2007

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* FLOOD ADVISORY FOR
  THE WABASH RIVER AT LAFAYETTE.
* UNTIL FURTHER NOTICE.
* AT 09PM TUESDAY THE STAGE WAS 8.8 FEET.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 10.7 FEET EARLY THURSDAY 
  MORNING.
* AT 11.0 FEET...FLOODING OF LOW AGRICULTURAL LAND BEGINS IN WESTERN 
  PART OF TIPPECANOE COUNTY.

$$

INC045-121-165-171-121723-
/O.NEW.KIND.FL.Y.0010.071212T0523Z-000000T0000Z/
/CVGI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1223 AM EST WED DEC 12 2007

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* FLOOD ADVISORY FOR
  THE WABASH RIVER AT COVINGTON.
* UNTIL FURTHER NOTICE.
* AT 10PM TUESDAY THE STAGE WAS 11.7 FEET.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 15.0 FEET THURSDAY EVENING.
* AT 16.0 FEET...LOW AGRICULTURAL LANDS BEGIN TO FLOOD.  BACKYARD 
  FLOODING OF COTTAGES ON RIGHT BANK STARTS A SHORT DISTANCE UPSTREAM
  OF GAGE.  CRITICAL STAGE OF YOUNG-NEAL LEVEE IS REACHED.

$$

INC121-165-167-121723-
/O.NEW.KIND.FL.Y.0011.071212T0523Z-000000T0000Z/
/MTZI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1223 AM EST WED DEC 12 2007

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* FLOOD ADVISORY FOR
  THE WABASH RIVER AT MONTEZUMA.
* UNTIL FURTHER NOTICE.
* AT 08PM TUESDAY THE STAGE WAS 9.4 FEET.
* FLOOD STAGE IS 14.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 13.8 FEET THURSDAY EVENING.
* AT 14.0 FEET...SEVERAL HUNDRED ACRES OF BOTTOMLANDS ALONG THE RIGHT 
  BANK FROM THE MOUTH OF SUGAR CREEK TO NORTHERN EDGE OF MONTEZUMA 
  BEGIN TO FLOOD.

$$

ILC023-033-INC153-167-121723-
/O.NEW.KIND.FL.Y.0012.071212T0523Z-000000T0000Z/
/HUFI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1223 AM EST WED DEC 12 2007

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* FLOOD ADVISORY FOR
  THE WABASH RIVER AT TERRE HAUTE.
* UNTIL FURTHER NOTICE.
* AT 09PM TUESDAY THE STAGE WAS 7.2 FEET.
* FLOOD STAGE IS 14.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 12.6 FEET EARLY FRIDAY 
  MORNING.
* AT 12.0 FEET...RIVER IS BANKFULL TO SLIGHTLY OVERFLOWING.  FLOODING 
  OF A FEW LOW LYING FIELDS IS IN PROGRESS.

$$

ILC033-101-INC083-153-121723-
/O.NEW.KIND.FL.Y.0013.071212T0523Z-000000T0000Z/
/HUTI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1223 AM EST WED DEC 12 2007

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* FLOOD ADVISORY FOR
  THE WABASH RIVER AT HUTSONVILLE.
* UNTIL FURTHER NOTICE.
* AT 08AM TUESDAY THE STAGE WAS 9.5 FEET.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 15.6 FEET FRIDAY EARLY 
  AFTERNOON.
* AT 16.0 FEET...OLD DARWIN ROAD AND A FEW LOW RURAL ROADS BETWEEN 
  YORK AND HUTSONVILLE, ILLINOIS BEGIN TO FLOOD.  AGRICULTURAL 
  FLOODING BEGINS ALONG PORTIONS OF THE RIVER.

$$

ILC033-101-INC083-153-121723-
/O.NEW.KIND.FL.Y.0014.071212T0523Z-000000T0000Z/
/RVTI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1223 AM EST WED DEC 12 2007

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* FLOOD ADVISORY FOR
  THE WABASH RIVER AT RIVERTON.
* UNTIL FURTHER NOTICE.
* AT 09PM TUESDAY THE STAGE WAS 8.3 FEET.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 13.7 FEET FRIDAY EVENING.
* AT 14.0 FEET...LOWEST AGRICULTURAL LANDS BEGIN TO FLOOD.  MAKESHIFT 
  LEVEES OFFER SOME PROTECTION.  LOWEST RURAL ROADS FLOOD.

$$
1 follow-up statement
000 
WGUS83 KIND 121539
FLSIND
FLOOD ADVISORY
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1039 AM EST WED DEC 12 2007

...THE FLOOD ADVISORY FOR THE FOLLOWING RIVER IN WESTERN INDIANA AND
EASTERN ILLINOIS HAS BEEN UPGRADED TO A FLOOD WARNING...

  WABASH RIVER...

.THE FLOOD ADVISORY FOR THE WABASH RIVER IN WESTERN INDIANA AND
EASTERN ILLINOIS HAS BEEN CANCELLED AND REPLACED WITH A FLOOD
WARNING.

SAFETY MESSAGE...MOTORISTS SHOULD NEVER DRIVE INTO FLOOD WATER. TURN 
AROUND AND GO ANOTHER WAY. KEEP CHILDREN AWAY FROM FLOODED AREAS.  
RECREATIONAL AND AGRICULTURAL INTERESTS SHOULD REMAIN ALERT TO 
CHANGING RIVER CONDITIONS.

FOR DETAILED FLOOD INFORMATION GO TO WEATHER.GOV/IND ON THE WEB.  
FROM THE BLUE MENU BAR ON THE LEFT SIDE OF THE PAGE...CLICK ON RIVERS
AND LAKES.

INC045-121-165-171-121609-
/O.CAN.KIND.FL.Y.0010.000000T0000Z-000000T0000Z/
/CVGI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1039 AM EST WED DEC 12 2007

THE FLOOD ADVISORY IS CANCELLED FOR
  THE WABASH RIVER AT COVINGTON.
* AT 10AM WEDNESDAY THE STAGE WAS 14.9 FEET.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 21.3 FEET SATURDAY EARLY 
  AFTERNOON.
* AT 21.0 FEET...EXTENSIVE FLOODING OF LOWLANDS IS IN PROGRESS.  
  HIGHER BOTTOMLANDS FLOOD.

$$

INC121-165-167-121609-
/O.CAN.KIND.FL.Y.0011.000000T0000Z-000000T0000Z/
/MTZI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1039 AM EST WED DEC 12 2007

THE FLOOD ADVISORY IS CANCELLED FOR
  THE WABASH RIVER AT MONTEZUMA.
* AT 08AM WEDNESDAY THE STAGE WAS 11.8 FEET.
* FLOOD STAGE IS 14.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 19.7 FEET SUNDAY MORNING.
* AT 20.0 FEET...PARK IN SOUTHERN MONTEZUMA BEGINS TO FLOOD.  HIGHER 
  BOTTOMLANDS BEGIN TO FLOOD.  WATER BACKS UP MOST LOCAL TRIBUTARIES.
  RIVER WATER IS AT THE TOP OF SOME PRIVATE LEVEES.  LOWEST COUNTY 
  ROADS BEGIN TO FLOOD.  PARK COUNTY ROAD 75 WEST BEGINS TO FLOOD.

$$

ILC023-033-INC153-167-121609-
/O.CAN.KIND.FL.Y.0012.000000T0000Z-000000T0000Z/
/HUFI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1039 AM EST WED DEC 12 2007

THE FLOOD ADVISORY IS CANCELLED FOR
  THE WABASH RIVER AT TERRE HAUTE.
* AT 09AM WEDNESDAY THE STAGE WAS 8.6 FEET.
* FLOOD STAGE IS 14.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 17.3 FEET MONDAY MORNING.
* AT 18.0 FEET...RESIDENTIAL PROPERTY OF ABOUT 50 RIVER CABINS BEGIN 
  TO FLOOD.  NORTH LAKE AND IZAAK WALTON AREAS NEAR WEST TERRE HAUTE 
  BEGIN TO FLOOD.  FLOODING CLOSES MORE COUNTY ROADS.  LOWLAND 
  AGRICULTURAL FLOODING IS IN PROGRESS.

$$

ILC033-101-INC083-153-121609-
/O.CAN.KIND.FL.Y.0013.000000T0000Z-000000T0000Z/
/HUTI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1039 AM EST WED DEC 12 2007

THE FLOOD ADVISORY IS CANCELLED FOR
  THE WABASH RIVER AT HUTSONVILLE.
* AT 08AM WEDNESDAY THE STAGE WAS 10.4 FEET.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 19.1 FEET WEDNESDAY EVENING.
* AT 20.0 FEET...LEAVERTON PARK IN PALESTINE AND PARK IN HUTSONVILLE 
  BEGINS TO FLOOD.  AGRICULTURAL FLOODING SPREADS TO HIGHER LAND.  
  SEEP WATER IS NOTICEABLE BEHIND LEVEES.  SOME ELEVATED RIVER 
  COTTAGES ARE SURROUNDED BY WATER.  SEVERAL COUNTY OR TOWNSHIP ROADS
  EAST OF LINCOLN HERITAGE TRAIL BETWEEN PALESTINE AND HUTSONVILLE IN
  CRAWFORD COUNTY ILLINOIS ARE IMPASSABLE.

$$

ILC033-101-INC083-153-121609-
/O.CAN.KIND.FL.Y.0014.000000T0000Z-000000T0000Z/
/RVTI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1039 AM EST WED DEC 12 2007

THE FLOOD ADVISORY IS CANCELLED FOR
  THE WABASH RIVER AT RIVERTON.
* AT 09AM WEDNESDAY THE STAGE WAS 8.7 FEET.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 17.4 FEET EARLY THURSDAY 
  MORNING.
* AT 18.0 FEET...EXTENSIVE LOWLAND FLOODING IS IN PROGRESS.  HIGH 
  WATER SURROUNDS MANY RIVER CABINS.  ACCESS TO MOST RIVER CABINS IS 
  BY BOAT ONLY.  LEVEES BEGIN TO PROTECT FARMLAND.  EXTENSIVE 
  FLOODING OF LEAVERTON PARK OCCURS IN PALESTINE, ILLINOIS.

$$

What forecasters said that day

The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this river flood advisory went out at Dec 11, 10:33 PM EST, 1 hour 50 minutes earlier.

Area forecast discussion, Dec 11, 10:33 PM EST, 1 hour 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1033 PM EST TUE DEC 11 2007

.UPDATE...

TWEAKED TEMPERATURES DUE TO TIGHT TEMPERATURE GRADIENT STILL ACROSS
THE FA. ALSO...TEMPS RUNNING A BIT COOLER THAN EXPECTED ACROSS PARTS
OF THE NWRN FA AS COOLER AIR ARRIVED QUICKLY. LOOKS LIKE LAF AREA
MAY STILL HIT FREEZING BY LATE TONIGHT...SO CURRENT FORECAST OF
CHANCE OF MIXED PRECIP LATE LOOKS GOOD. MOST OF PRECIP SHOULD BE SE
OF THERE BY THE TIME THE TEMP REACHES 32...SO NOT EXPECTING ANY
MAJOR PROBLEMS. OTHERWISE RAIN LOOKS TO CONTINUE ACROSS FA DURING
THE NIGHT WITH GOOD FRONTOGENTICAL FORCING CONTINUING.

&&

.AVIATION...

DISCUSSION FOR 00Z TAFS.

COLD FRONT HAS PASSED LAF AND HUF AND WILL CROSS IND AND BMG
BEFORE 03Z. WIND SHIFT EXPECTED AT IND AROUND 00-01Z FROM
SOUTHWEST TO NORTHWEST. CIGS SHOULD REMAIN IN THE IFR CATEGORY AND
OCCASIONALLY EVEN LIFR. RAIN WILL MOVE BACK INTO THE AREA AND SO
LOW VSBY AND CIGS WILL CONTINUE ALL NIGHT. A GRADUAL IMPROVEMENT
AFTER 15Z WITH A RETURN TO MVFR AT THAT TIME.

&&

.PREV DISCUSSION... /ISSUED 335 PM EST TUE DEC 11 2007/

SHORT TERM.../TNGT AND WEDNESDAY/
MAIN CHALLENGE TO THE SHORT TERM WL BE THE FOG EARLY ON AND THEN THE
RN TNGT. NATIONAL RADAR LOOP WAS SHOWING A MOSTLY SOLID AREA OF
PRECIP ALL THE WAY FM NCNTRL TX NE THROUGH OK...WRN MO AND INTO THE
GT LKS COINCIDENT WITH MOISTURE PLUME SEEN IN THE H20 VAPOR IMAGERY.
AREA WAS ALSO OCCURING NEAR AND APRCHG CD FNT AND AHEAD OF THE SW
UPR LOW THAT WAS FINALLY STARTING TO GET KICKED OUT. IMPULSES
EJECTING NE OF THE UPR LOW WERE HARD TO PICK OUT ON THE MODEL DATA.
BASED ON RADAR TRENDS AND THE GFS...BULK OF THE RN WL DROP SE ACRS
THE FA AFT 00Z AND EXIT THE SRN CWA BY NOON WED. EXPECT TEMPS TO
STAY JUST ABV FRZG IN THE NW TO KEEP PRECIP TYPE ALL RN. MODEL TIME
SECS FAVOR KEEPING LOW CLOUDS AROUND WHICH SHOULD LIMIT AFTERNOON
TEMPS TOMORROW TO NO WARMER THAN THE GFS. WITH WINDS PICKING UP AND
HEAVIER RN COMING IN TNGT...DONT THINK WELL NEED ISSUE A NEW FOG
ADVISORY AT THIS TIME.

LONG TERM.../WED NT THRU TUE/
MODELS IN GOOD AGREEMENT SO WL USE A BLEND. FOR TEMPS A BLEND
GUIDANCE BLEND WORKED WELL UNLESS OTHERWISE NOTED. FORECAST FOCUS IS
ON POPS/PRECIP TYPE WED NT AND THU.

WED NT...UPR TROF MVS UPSTREAM OF THE FA ON WED NT. FORCING IS
DECENT AS SFC LOW IS OVR KY AND UPR TROF HAS GOOD PVA WITH IT.
BROUGHT IN LIKELY POPS SW TAPERING OFF TO CHC IN THE NE THRU
6Z...THEN LIKELY EVERYWHERE 6-12Z. BEST FORCING/MOISTURE APPEARS TO
BE IN SRN FA. LOOKING AT SNDINGS DOES NOT SHOW A LOT OF POTENTIAL
FOR ICE...BUT DO SEE SNOW IN THE NW. SE SHUD STAY ALL RAIN WITH A
MIX IN THE CENTRAL. LOWS IN THE UPR 20S TO MID 30S.

THU...LIKELY POPS CONTINUE IN THE E FOR THE MORNING HOURS...AGAIN
WITH RAIN S AND SNOW N WITH A MIX IN BETWEEN. TOTAL SNOWFALL AMOUNTS
IN THE N LOOK TO BE AROUND 2 INCHES FOR STORM TOTAL WITH LESS S.
MODELS SHOW SYSTEM MVING OUT QUICKLY AND HAVE GONE WITH DRY FCST
AFTER 18Z. HIGHS IN THE MID 30S TO LOW 40S.

THU NT...DRY POPS AS HIGH PRES BLDS IN. MINS WL BE COLDER AS CLD CVR
HAS DECREASED. WENT WITH A BLEND IN THE MID 20S.

FOR THE EXTENDED...STUCK NR HPC GUIDANCE. ANOTHER SYSTEM APPROACHES
FRI NT. LOOKS LIKE THE MAIN SHOT OF PRECIP WL BE SAT. STILL QUITE A
BIT OF VARIABILITY IN THE MODELS ON THE TRACK OF THE LOW...BUT ANY
OF THE CURRENT OPTIONS STILL LOOKS LIKE LIKELY PRECIP IN THE SE WITH
CHC IN THE NW. TRACK DIFFERENCES MAKE A BIG DIFFERENCE IN TERMS OF
PRECIP TYPE. IN THE SE ECMWF LOOKS LIKE RAIN BY AFTERNOON AND MAYBE
SOME ICE BEFORE THEN...WHILE GFS LOOKS LIKE ALL SNOW. ELSEWHERE IN
THE FA LOOKS LIKE ALL SNOW IN BOTH. GIVEN THE UNCERTAINTY WL GO WITH
SNOW EVERYWHERE CHANGING OVER TO A RAIN/SNOW MIX IN THE SE ON SAT
AFTERNOON...BUT THIS WILL NEED TO MONITORED IN UPCOMING FCSTS. THE
BACK EDGE OF THE UPR TROF WL KEEP TEMPS COLD ON SUN AND SUN NT. THE
UPR TROF SWINGS COMPLETELY THRU BY MON AND AN UPR RDG MVS INTO THE
CENTRAL US BRINGING HIGH PRES IN AT THE SFC INTO TUE NT.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Dec 11, 10:25 PM EST, 1 hour 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1025 PM EST TUE DEC 11 2007

INZ043>049-051>057-060>065-067>072-130330-
VERMILLION-PARKE-PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-
OWEN-MORGAN-JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-
BARTHOLOMEW-DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
1025 PM EST TUE DEC 11 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MUCH OF CENTRAL INDIANA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

ACCUMULATING SNOWFALL IS POSSIBLE ON FRIDAY NIGHT INTO SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ021-028-029-031-035-130330-
CARROLL-WARREN-TIPPECANOE-HOWARD-FOUNTAIN-
1025 PM EST TUE DEC 11 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR FAR NORTHERN SECTIONS OF CENTRAL
INDIANA.

.DAY ONE...TONIGHT.

THERE IS A CHANCE FOR FREEZING RAIN AND SLEET LATE TONIGHT. WITH
TEMPERATURES FALLING TO AROUND FREEZING BY SUNRISE...SLICK SPOTS
MAY DEVELOP ON ROADS LATE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

ACCUMULATING SNOWFALL IS POSSIBLE ON WEDNESDAY NIGHT INTO THURSDAY
AND AGAIN FRIDAY NIGHT INTO SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ030-036>042-130330-
CLINTON-MONTGOMERY-BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-
RANDOLPH-
1025 PM EST TUE DEC 11 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CENTRAL
INDIANA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

ACCUMULATING SNOWFALL IS POSSIBLE ON WEDNESDAY NIGHT INTO THURSDAY
AND AGAIN FRIDAY NIGHT INTO SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 12, 12:23 AM ESTRiver Flood AdvisoryINDFountain, Parke, Vermillion, Warren10 hr
Dec 12, 12:23 AM ESTRiver Flood AdvisoryINDParke, Vermillion, Vigo10 hr
Dec 12, 12:23 AM ESTRiver Flood AdvisoryINDSullivan, Vigo10 hr
Dec 12, 12:23 AM ESTRiver Flood AdvisoryINDKnox, Sullivan10 hr
Dec 12, 12:23 AM ESTRiver Flood AdvisoryINDFountain, Parke, Tippecanoe, Vermillion, Warren7 hr
Dec 12, 6:08 AM ESTRiver Flood WatchINDCarroll, Tippecanoe, White26 hr
Dec 12, 6:34 AM ESTRiver Flood WarningINDFountain, Parke, Tippecanoe, Vermillion, Warren21 days
Dec 12, 10:25 AM ESTRiver Flood WarningINDParke, Vermillion, Vigo22 days
Dec 12, 10:25 AM ESTRiver Flood WarningINDSullivan, Vigo22 days
Dec 12, 10:25 AM ESTRiver Flood WarningINDKnox, Sullivan24 days
Dec 12, 10:25 AM ESTRiver Flood WarningINDKnox, Sullivan24 days
Dec 12, 10:25 AM ESTRiver Flood WarningINDFountain, Parke, Vermillion, Warren21 days

Nearby

River Flood Advisories in Indiana, 2007River Flood Advisories in Illinois, 2007Every river flood advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.